# SDR SWIA202053486

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 BETWEEN FS 364 TO FS 400 IS CORRODED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED SEAT TRACK SEGMENT AT LBL 9 BETWEEN FS 364 AND FS 400, IAW CRJ 200 AMM.  REFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
